# SDR AALA20110817DFW01

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 32,502 hours, 5,272 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Pseu
- Part number: 849704
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED LEADING EDGE SLAT ASYMMETRY INDICATION.  FLIGHT EXECUTED MISSED APPROACH.  EMERGENCY DECLARED FLIGHT LANDED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED PROXIMITY SWITCH ELECTRINIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
